Hi. Want to try to get a second opinion or similar before I get a new
appointment with my doctor. Also It might be good to give my doctor some pointers also.
Last year in June I got a possible UTI, after sexual contact, with
symptoms like testicle pain and feeling very fatigued. All STD,UTI-tests
were negative but I had a CRP of 84 and there was a visible infection in
the urine. Doctors therefore subscribed me Doxycycline for 1 week which made the symptoms go away but they came back worse directly after the treatment was over. After that I got a 10 day treatment of
Ciprofloxacin and the symptoms went away and everything was fine.
After 1.5 Months later similar symptoms returned but instead of testicle
pain it felt that it was more located in the left testicular tube.
However the testicle is tender so I would suspect epididymitis. There
was also a new symptom which was ear fullness every time i woke up in
the morning. I after this got subscribed Ciprofloxacin again but which
at this time didn't help at all. This is were I suspect there's a
developed resistance. After that I got subscribed Erytromycine which
also had no effect. A urine stick still shows infection.
Small burning when urinating
Prostate exam was normal
Ultrasound of lower bowel normal
CRP now normal
You certainly received the proper treatment for chlamydia and Ureaplasma urealyticum, the two bacteria that I would think most likely to have caused your symptoms. Gonorrhea would also likely have been killed by either of these ( but they are not first line treatment choices to this). The persistence of your symptoms is troubling and I would suggest treatments aimed at the symptoms: ibuprofen around the clock for a week, warm baths, avoid ejaculation.
A urine culture is more accurate than an office urinalysis and I would ask for this. It is most accurate the urine is "midstream." Start with a full bladder,1) pull your foreskin back, exposing the head of your penis, 2) start urinating into the urine receptacle and after about a third of a cup of urine has passed, 3) collect some in the urine container. It is easy to have a false urinalysis (either a litmus paper type of test or a sample viewed under a microscope) if this method is not followed.
I do not think that the ear symptom is related to you genital discomfort.
I have a bladder that emties all but 400 cc's. I did fine for a year, had esophagus surgery, used a foley fixed cath for 6 weeks. After pulling it our, i can void in the day time, 75 cc's to 200cc's.I self cath before bedtime, and on arrival.Urinse is starting to cloud, and has a slight oder. My cath amounts are from 175 cc'c to 400cc's in the morning.Could I take 500 mg of cipro for 3 days, and discontinue? Would that clear up the color. I do not have fever, chills, or any other symtons. Can I take cipro, in small amounts long term with out risk of antiobotics not working when I need them in a worse condition?Help sinserley appreciated
Did a new urine culture but nothing definitive was shown. Only thing certain so far, if I've understood correctly, is a very high concentration of leukocytes after doing a "urethra stick"-test (don't know the name of the procedure) and checking it through a microscope. I now got subscribed Metronidazole. No symptom difference yet after 2 days.
Also I forgot to mention before that I sometimes get a high fever and cold shills which only last until the following day (after sleeping). It happened again a few days ago. From normal temperature to 38.9C (102F) and cold chills in just an hour. The day after my testicle symptoms were worse.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.